MathSciNet Relay Station
MathSciNet bibliographic data
MR2431339 47H10 (47H09 47H20 47J20 65J15)
Plubtieng, Somyot; Punpaeng, Rattanaporn Fixed-point solutions of variational inequalities for nonexpansive semigroups in Hilbert spaces. Math. Comput. Modelling 48 (2008), no. 1-2, 279–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement